# SDR IPXA2018072031883

- Difficulty date: July 2, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 98,206 hours, 17,942 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING FIXED L/E EXTERIOR SKIN AT NR 8 SLAT TRACK CUT-OUT, STA XOS551, SMALL PIECE OF SKIN BROKEN AWAY. REPAIR RT WING L/E SKIN PER EO MD11-5710-69196-A AND EA 011-5730-01-A7343 REV IR (MINOR)
